Drop in steroids : Hi I am on prednisolone... - PBC Foundation

PBC Foundation
7,638 members6,504 posts

Drop in steroids

Hi I am on prednisolone and lowering my dose each week. I am now on 12.5 mg from a whaking 40. The thing is, my urine has changed colour, its a bit darker, rather ketonic looking. I also have pain today in my back. High on right but in the middle at tge back. Is this another flare on its way....I am a bit concerned. My appetite has dropped, I am exhausted and I had the headache today as well...any suggestions welcome thank you all x

6 Replies
oldestnewest

Sorry Vespa 27, I haven't any knowledge of steroids but it sounds as though you need to see your GP regarding Urine and Back pain, it could be some sort of infection. Hope you're soon feeling better.

2 likes
Reply

Hi, sorry you’re feeling so uncomfortable. I’ve had courses of prednisolone treatment and always felt pretty rotten on it, though it does the trick.

I agree with alpha3, trip to the doctors, but drink a bit more water in the meantime - can’t hurt.

Best wishes

3 likes
Reply

Following on from your other post Vespa27 it does sound as if you need to see the GP. Making a list of your symptoms may be helpful to you, I always find I get a bit muddled when I see the GP. As alpha3 has suggested it may be some sort of infection and as @Skypony has suggested drinking more water whilst waiting for an appointment can't hurt.

Let us know how you get on.

2 likes
Reply

Sounds like you are really having a tough time at the moment. I am sorry. I agree too with alpha 3, Skypony and butterflyE1 though I know how hard it can be to get myself to the gp when things are bad. First it takes energy I don't have and will pay for later, and second, very often I don't get a satisfactory response from medics and it adds insult to injury making me feel worse than ever. EVEN so, strongly think it is worth going to gp with all you are suffering. I hope it brings a big relief, or even a bit. Best wishes and know that a lot of us are with you in spirit x

1 like
Reply

Vespa27 please ask your dr to take you totally off prednisone if it's being given to you for PBC I took that dreadful drug for a year and a half 2016 to 2018 and it about killed me. The first dr I seen didn't have a clear diagnosis from my first liver biopsy done April 2016 which caused me a hospital stay (Iinternal bleeding) from biopsy. The biopsy didn't give a clear diagnosis they were guessing between Auto immune disease or PBC so they had me taking 40mg of prednisone daily along with medication for auto immune diseace and I can't remember the name of it. I had the same back pain your experiencing and no one believed it was from prednisone but after they decreased dosage my pain was less and after being of them I had no back pain. I had to use a walker they put me through physical therapy and it didn't help the PT person stopped my sessions , I became diabetic stage 2, had terribly high blood pressure and headaches were my clue that it was my blood pressure and I end up in ER almost every other month and the weight gain of 50 some pounds along with moon face was horrible. After being referred to University of Michigan hematologist she had me do another biopsy which said I have PBC and I am currently taking 1200 MG of URSO, no longer diabetic, lost 45 pounds and liver numbers are way down and I'm praying that I'm heading in the right direction. My only complaint is the terrible itching I experience on a daily basis tried everything. I will say that my itching was at it's worse back in August 2018 after my biopsy I had July 2018. I am currently using a lotion called Sarna which helps somewhat calm my itching but expensive $14 for 7 oz.

I wish you luck this is a great site to get information and help others through their journey of PBC..

Reply

I am new to this Why prednisone

Reply

You may also like...